Two-sided matching, a study in game-theoretic modeling and analysis: A.E. Roth and M.A. Oliveira Sotomayor, Econometric Society Monographs No. 18 (Cambridge University Press, Cambridge, 1990) pp. 265, ISBN 0-521-39015-X (hbk), $54.50
Jan Kees Winters
European Journal of Political Economy, 1992, vol. 8, issue 3, 510-514
Date: 1992
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0176-2680(92)90017-B
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:poleco:v:8:y:1992:i:3:p:510-514
Access Statistics for this article
European Journal of Political Economy is currently edited by J. De Haan, A. L. Hillman and H. W. Ursprung
More articles in European Journal of Political Economy from Elsevier
Bibliographic data for series maintained by Catherine Liu ().